# SDR GTIA2023112737649

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 5,648 hours, 2,533 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

DIVERTED - FUME EVENT MD + AFT CABIN ISOLATED PACK 2 & X VALVE-REF TSM 05-50-00-810-831-A PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802. NO ODORS NOTED DURING RUNNING OF BOTH PACKS ISOLATED.
